MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 12 MM HEIGHT USE WITH TIBIA SIZES; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 12 MM HEIGHT USE WITH TIBIA SIZES; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Limited Mobility Of The Implanted Joint (2671); Patient Problem/Medical Problem (2688)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: therapy date: unknown, 42530007102 natural tibia tmt two-peg porous fixed bearing 62917428, 42502006402 femur cemented cruciate retaining (cr) 63945498, 42540000035 all poly patella cemented 35 mm diameter 64214480.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2020-00136, 0001822565-2020-01648, 0002648920-2020-00253.
 
Event or Problem Description
It was reported that a patient underwent an initial right total knee arthroplasty.Subsequently, the patient reported continued difficulty with activity of daily living, ambulating, swelling, and stiffness over time.The patient remains dissatisfied but has received no further treatment/ intervention.
 
Additional Manufacturer Narrative
Medical records/radiographs were evaluated and the reported event was not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record (dhr) was reviewed and no discrepancies were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following no intra-op complication noted.During the 1 year follow up visits, the patient experienced moderate pain, limping, difficulty with daily activities, stiffness, and swelling.No further action was taken.A definitive root cause cannot be determined.Per package insert, persona the personalized knee solution: swelling, pain, limited rom are known adverse effects of this procedure.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 12 MM HEIGHT USE WITH TIBIA SIZES
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10032410
Report Number3007963827-2020-00137
Device Sequence Number19601040
Product Code MBH
UDI-Device Identifier00889024468436
UDI-Public(01)00889024468436
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberN/A
Device Catalogue Number42522100812
Device Lot Number64119057
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient Weight132